MathSciNet Relay Station
MathSciNet bibliographic data
MR2125546 (2006f:35173) 35L65 (35L67 76L05)
Danilov, V. G.; Shelkovich, V. M. Dynamics of propagation and interaction of $\delta$-shock waves in conservation law systems. J. Differential Equations 211 (2005), no. 2, 333–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement